# SDR SWAA012261

- Difficulty date: August 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,240 hours, 66,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP AT RT OVERWING AND AFT EXTERIOR.  REMOVED AND REPLACED EXIT LIGHT BATTERY PACK PER MM.
